MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC da Vinci SP; VISION SYSTEM CART
Model Number 380941-55
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a remote site representative had contacted the intuitive surgical, inc.(isi) technical support engineer (tse) on behalf of the user site to report that monopolar energy could not be activated and that the cord indicator on the energy switch module had been amber while the other indicators had been blue.Prior to the call, users had verified that all cords had been connected correctly and had replaced the energy cord and the instrument, but the issue had persisted.The tse had asked the caller to verify that the instrument cord had been connected to the energy switch module rather than the generator, and the caller had confirmed this had already been verified based on a photo of the setup.The tse had then advised restarting the system, and the caller had planned to relay that instruction to the user site and call back; the call had ended before additional troubleshooting details had been obtained.The procedure outcome is unknown with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the case was completed robotically but the monopolar energy wasn't work at all.The customer tried the cable changing, emergency power off (epo), everything but nothing was changed.The surgeon cut the tissues without using energy.There was a such a big delay of course maybe more than 60min.The total operation time was almost 5hours.At the end of the surgery, the monopolar energy suddenly worked.After the surgery their technical support came to fix the system but the energy was working correctly; so they could not do anything.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The technical support engineer (tse) advised the customer to restart the system.No site visit was conducted.The system was working properly, and no additional action was required as the issue was resolved.

Brand Name
da Vinci SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50928033
Report Number2955842-2026-40296
Device Sequence Number13443070
Product Code NAY
UDI-Device Identifier00886874114742
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-55
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown